RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Exp. Math., 2013, Volume 22, Issue 3, Pages 313–326 (Mi expm1)  

Del Pezzo zoo

I. Cheltsova, C. Shramovb

a 47/3 Warrender Park Road, Edinburgh EH9 1EU, United Kingdom
b Steklov Institute of Mathematics, 8 Gubkina Street, Moscow 119991, Russian Federation

Abstract: We study del Pezzo surfaces that are quasismooth and well-formed weighted hypersurfaces. In particular, we find all such surfaces whose $\alpha$-invariant of Tian is greater than $2/3$.

Funding Agency Grant Number
National Science Foundation DMS-0701465
Engineering and Physical Sciences Research Council EP/E048412/1
Russian Foundation for Basic Research 08-01-00395-a
Ministry of Education and Science of the Russian Federation N.Sh.-1987.2008.1
The first author was supported by the grants NSF DMS-0701465 and EPSRC EP/E048412/1. The second author was supported by grants RFFI No. 08-01-00395-a, N.Sh.-1987.2008.1 and EPSRC EP/E048412/1.


DOI: https://doi.org/10.1080/10586458.2013.813775


Bibliographic databases:

MSC: 14J45, 32Q20
Language:

Linking options:
  • http://mi.mathnet.ru/eng/expm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019